# SDR ASAA2021121736948

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 28,982 hours, 9,243 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT FUEL TANK AFT PUMP DOES NOT ILLUMINATE A LOW PRESSURE LIGHT WHEN PLACED IN THE OFF POSITION. GROUNDED - YES. APPLIED HEAT TO PRESSURE SWITCH, OPS NORMAL.
